# SDR CA010926001

- Difficulty date: September 24, 2001
- Submitted: October 15, 2001
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Condition: Failed
- Location: Eadi / Ehsi
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED JUST PRIOR TO LEVELING AT FL250, THE NR 1 EADI (UPPER PILOT WAS FLAGGED WITH "ATITUDE FAIL" .SUBSEQUENTLY, THE FLIGHT DIRECTOR AND AUTOPILOT KICKED OFF LINE.CREW SELECTED NR 2 AHRS AND FLIGHT CONTINUED UNEVENTFULLY TO THE NEXT DESTINATION. ON THE SUBSEQUENT START THE NR 1 AHRS WAS RESELECTED WITH NO PROBLEMS.  FAILURE COULD NOT BE DUPLICATED.
